MathSciNet Relay Station
MathSciNet bibliographic data
MR2524236 34K13 (34K60 92D25)
Yan, Jurang Global positive periodic solutions of periodic $n$-species competition systems. J. Math. Anal. Appl. 356 (2009), no. 1, 288–294.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement